MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703090
Medical Device Problem Codes Peeled/Delaminated (1454); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf g04115 captures the reportable investigation results of sleeve detached.Block h11: upon receipt at our quality assurance laboratory, this sensor wire underwent a thorough analysis.The device was visually and microscopically examined.The reported observation could not be confirmed; however, it was observed that the sleeve detached.It is probable that an excess of force applied to the device such as operational factors during their use could lead to sleeve separation from the sensor wire.Based on the information available and analysis results, an investigation conclusion code of adverse event related to procedure has been assigned to this investigation.
 
Event or Problem Description
It was reported that during preparation, the coating of the sensor wire peeled.The procedure was completed of another of the same device and there were no patient injury reported.The device was returned, and it was identified that the sleeve was detached.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21376979
Report Number2124215-2025-07154
Device Sequence Number8598615
Product Code EZB
UDI-Device Identifier08714729376378
UDI-Public08714729376378
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703090
Device Catalogue NumberM0066703090
Device Lot Number0033457545
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown